Ask an expert
Question

08 Aug 2008

Hypertension
I suffer from hypertention and is using amloc 5mg in the morning. Recently my blood pressure readings remained high and the GP added Bilocor 10 mg at night. I noticed that since I am taking the Bilocor I have exessive headaches and my feet and legs are swollen. Could it be because of the change in the medication? I am monitoring my BP and is usually 120/71 or 116/68. Should I go back to my GP?
Answer 2,380 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Angie

Thank you for visiting health24.com.

You are busy experiencing an adverse reaction to the Bilocor. I therefore, recommend that you re-consult your GP and ask him to change the medication to something like Prexim Plus.

Kind regards


Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.